Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Got marina coil inserted. Having heavy bleeding. Taken cetezette. Feels itchy and have mood swings Suggest

Hi I was recommended by s gynecologist to have the marina coil fitted. Due to me having non bleeding PCOS I got this fitted 5 month ago been experiencing a lot of bleeding. I also got cetezette to try stop the bleeding but since coil been inserted I been crying at silly things n getting annoyed at nothing . But since been on cetezette as well as the coil my mood s are crazy like jeckel and Hyde. After having mad moment I then start to cry also I know feel my full body itchy.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

IUD's are known to cause mood swings, it is not something new, so that could be the reason you're feeling the way you are.
Contraceptive pills, also cause mood swings and well it seems that both of them working together are really getting to you.
As such you should consider having the IUD removed.

I hope this answered your question.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor